MathSciNet Relay Station
MathSciNet bibliographic data
MR2121796 (2007b:60087) 60F99 (60C05)
Chatterjee, Sourav; Diaconis, Persi; Meckes, Elizabeth Exchangeable pairs and Poisson approximation. Probab. Surv. 2 (2005), 64–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement